标题:Delay-dependent stochastic finite-time l(1)-gain filtering for discrete-time positive Markov jump linear systems with time-delay
作者:Zhu, Shuqian; Wang, Bo; Zhang, Chenghui
作者机构:[Zhu, Shuqian; Wang, Bo] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Chenghui] Shandong Univ, Sch Control Sci & Engn, 更多
通讯作者:Zhu, Shuqian
通讯作者地址:[Zhu, SQ]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS
出版年:2017
卷:354
期:15
页码:6894-6913
DOI:10.1016/j.jfranklin.2017.07.008
摘要:This paper deals with the stochastic finite-time l(1)-gain filtering problem for discrete-time positive Markov jump linear systems (MJLSs) with time-delay. By using twice augmentation system approach of the Markovianized system variables and further analyzing the relationship of finite-time boundedness and finite-time l(1)-gain performance between the positive MJLS with time-delay and the augmented systems, a delay-dependent sufficient condition in the form of linear programming (LP) is established such that the resulting filtering error system is positive, stochastically finite-time bounded and has prescribed finite-time l(1)-gain performance. Then the design of the stochastic finite-time positive l(1)-gain filter is converted into solving some LP-based conditions. A numerical example is given to validate the proposed filtering design method. (C) 2017 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85028402576&doi=10.1016%2fj.jfranklin.2017.07.008&partnerID=40&md5=461736d4ae275da50eb229bffcf50b31
TOP